# SDR FDEA2019091732648

- Difficulty date: September 13, 2019
- Submitted: December 21, 2019
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 65,994 hours, 14,102 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Beam
- Part number: ARC07452
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H O/B FLAP I/B HINGE O/B SIDE, FAIRING PANEL MOUNT STRUCTURE IS CRACKED.   REPAIRED BEAM AT L/H FLAP HINGE O/B SIDE REF DOUGLAS DRAWING ARC0745, AND SRM 51-  31-01.
